| Model Number |
M00545190 |
| Medical Device Problem Codes |
Break (1069); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotme rx 39 was attempted to be used in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the cutting was broken, and the tip would not relax when bow was down.The procedure was completed with another autotme rx 39.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire was unable to release the bow.Imdrf device code a0401 captures the reportable event of cutting wire break.
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire was unable to release the bow.Imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results the returned autotome rx 39 was analyzed, and a visual inspection found that the cutting wire was bent.The device was actuated, and the wire was able to bow, however, was not able to completely unbow, the tip was straightened and was found that the wire was kinked at another section, due to this condition, the wire was unable to unbow.The cutting wire was not broken.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of wire failure to release bow (unbow) was confirmed.The investigation could not confirm the reported event of cutting wire break.The results of the analysis performed on the returned device found that the cutting wire was kinked, this problem could be caused by operational factors, the used technique for the device manipulation or by the interaction between the device and a hard surface, due to this condition, the device was unable to release the bow.The cutting wire was not broken.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
Event or Problem Description